I got my first shot early this February and it stopped my period immediately, as I was on it when I got the shot. Now I'm on my second period with it and it's been going on for a while. Is something wrong or should I just use a different birth control? Also I occasionally smoke cigarettes. Could that effect anything?
It's common to get irregular bleeding until you've had 2 or 3 shots, until your body gets used to the artificial hormone you're putting into it.
If you stop getting the shots then it can trigger more bleeding, & it can take up to 18 months to get back to normal & get your fertility back.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I was in my period for 4 weeks... I already took the shot before but stop for 1 year?
Posted 16 Dec 2014 • 1 answer
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Posted 24 Mar 2015 • 2 answers
Posted 20 Feb 2017 • 1 answer
Posted 24 Aug 2017 • 1 answer